View Full Version : Thinning at both sides.....

08-19-2010, 04:22 AM
I am 24 and have been on Propecia for 10 months and it seems to be holding off the thinning, but i have noticed that my sides are both a lot thinner than they were a few years ago. This may sound stupid but ive been so worried about the crown area which has been the hardest hit, when i first noticed thinning last year, that i barley paid much attention to my sides, maybe also because my sides still have a decent amount of hair at the moment, but looking back at my photographs from 3 years ago, my sides seem so much much sparse. My sides have seem to be the same they were last year though and i hope they will remain, otherwise i may aswell drop Propecia altogether and accept my fate, as Propecia is not known to work on the sides of the scalp.

It is rare that one should lose hair at the sides, but maybe i just have an aggressive form of MPB. Im certain its MPB because i have that typical horse shoe thinning shape. Maybe it could be an auto immune disease thats contributing, i dont know.

But, is there anything that i can do to help the sides of the scalp? Or am i fighting a lost cause? Thanks

08-19-2010, 09:42 AM
Propecia helps the entire scalp including the sides. Spencer Kobren always talks about how important it is for hair transplant patients to take Propecia to protect the back and the sides of their hair.